Skip to Content

When taking Oxycodone and Oxycontin over time can it cause pain when taking other meds or eating?

Responses (3)

grey_cypress 2 Jun 2010

I honestly dont know about the other medications thing, but it can ravage peoples stomachs, making it hurt to eat.

christineATU 2 Jun 2010

Unfortunately, yes. You must be in horrific pain to be on both meds. I hope you're able to at least get relief. Please ask your doctor if there is a different med you can take to help your stomach issues.
Good luck to you and hope you can start enjoying your meals very soon!
Chris

IhearttheOcean 3 Jun 2010

I have taken both for a long time and at high doses and never had any stomach issues from either. The only thing that makes my stomach hurt is if the Oxycodone has Acetaminophen in it (Percocet). Tylenol will upset your stomach if you take too much.

grey_cypress 3 Jun 2010

Right, tylenol is really bad for the stomach lining, liver, amongst other things

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions